MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MCREYNOLDS IMPACTOR ADAPTER; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH MCREYNOLDS IMPACTOR ADAPTER; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 6260-4-090
Medical Device Problem Codes Crack (1135); Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the product history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
Dr.(b)(6) was doing a restoration modular when he needed to use the mcreynolds adapter and the tip of it broke off.He then used a poly removal tool to extract a zimmer poly when it ended up working but it did get bent.
 
Additional Manufacturer Narrative
Event confirmed.Device returned.Adding conclusion; reported event: an event regarding crack/fracture involving a restoration modular adaptor was reported.The event was confirmed by inspection of the returned device.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.Additional information, including operative reports are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.
 
Event or Problem Description
Dr.(b)(6) her was doing a restoration modular when he needed to use the mcreynolds adapter and the tip of it broke off.He then used a poly removal tool to extract a zimmer poly when it ended up working but it did get bent.

Brand Name
MCREYNOLDS IMPACTOR ADAPTER
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7965796
Report Number0002249697-2018-03330
Device Sequence Number182825
Product Code LPH
UDI-Device Identifier07613327217896
UDI-Public07613327217896
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K153345
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6260-4-090
Device Lot NumberTDER101
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2018
Initial Date Received by Manufacturer 09/17/2018
Supplement Date Received by Manufacturer11/07/2018
Initial Report FDA Received Date10/15/2018
Supplement Report FDA Received Date12/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;